Doctors Lounge - Cardiology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Cardiology Symptoms
|lchip - Thu Dec 30, 2004 1:59 am|
I'm 22 years old, I've noticed that for the last year or so, whenever I spend a lot of time lounging around or sitting a certain way, I begin to have this feeling in my chest (but more towards my back) that makes me feel nauseated and sick. It feels as if there is "something" in there and it just makes me feel sick. It's really rather difficult to explain...but it only happens sometimes when I lie down..never when I'm active. Also, I never have any other pain, sweating, coughing, or any other symptoms along those lines. It's never a constant pain, and goes away after I take a nap, sleep during the night, or get up and start moving around.
I've never been able to figure out what this is, and it's rather difficult to explain to a doctor (as you can see!) But should I be really concerned? I had a chest x-ray probably about 5 years ago because I was having some strange breathing problems, but they saw nothing wrong.
I'm hoping I get a job I will be interviewing for so I can have some insurance and visit a doctor to talk about this very soon, but can anyone give me any advice/suggestions as to what this might be?
|lchip - Mon Jan 03, 2005 6:39 am|
Please, can someone help me? Last night the pain was so bad I felt like I was going to throw up, and it hasn't totally gone away this morning..
|Dr. Yasser Mokhtar - Mon Jan 03, 2005 11:12 pm|
Obviously, I cannot rule out something as dangerous as a cardiac cause for your chest pain over the internet, but according to your description this chest pain is probably not secondary to coronary disease.
If the pain is so severe that you wanted to throw up, then i would suggest that you try over the counter pain killers like tylenol and once you have insurance, this pain has to be investigated.
If the nausea is associated with the pain, this could be a manifestation of reflux, so i would suggest that you try something like over the counter zantac or even something like tums to see its effect on the pain and nausea.
Thank you very much for using our website https://doctorslounge.com and i hope that this information helped.
Yasser Mokhtar, M.D.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.